All Your 90s Dreams Come True! New In From Homage Tees…

It’s official… well it sort of has been for a while but hey… the 90s are BACK!

Taking the clothing world by total storm, the classic 90s style is one of the biggest trends we’ve seen in a while and it’s sure digging up some amazing memories for all us TruffleShufflers!

Paying TOTALY homage to some of the biggest names and faces to come out of the 90s, Homage Tees have just delivered some of their very best designs and they are taking the site by storm. Take a peep at our latest 90s tshirts collection from this cooler than cool brand…

Black Spice Girls T-Shirt from Homage Tees

It’s not only the 90s that are back, the Spice Girls are too!! Revealing their reunion tour just a few weeks ago, the world is going all out for the iconic girl power group and who can blame them?! We’ll sure be there and 100% rocking this ace new Spice Girls T-Shirt.

Black Scream T-Shirt from Homage Tees

Do you like scary movies? Chances are… YES if you’re into the iconic 90s teen flick Scream! We’re pretty sure no sleepover was complete without a late-night viewing of this movie gem. Show your love for this classic with our Scream T-Shirt.
Continue reading “All Your 90s Dreams Come True! New In From Homage Tees…”

The Weekly Retro Movie Rundown 164

Gear heads delight! It’s the bloomin’ weekend all over again.

So like the eager and ready to learn apprentice mechanic, we find ourselves elbow deep into another engine bay, searching high and low for what might be causing that suspicious hiss, bang or grind. We’ll think up and investigate every possible culprit before finding the simple but oh-so important component. Reaching for the perfect tool, we’ll tighten and grease up everything once again to keep it ship shape and drive us through another weekend of retro movie magic.

Have a happy retro weekend!

SATURDAY 12th September

.
Honey, I Shrunk the Kids
(1989) Film4 3:15pm-5:00pm (1 hour 45 minutes)
A professor invents a ray with the power to reduce objects in size. Unfortunately, his kids and their meddling friends trigger it off and are shrunk to microscopic proportions. When they are accidentally thrown out with the rubbish, the children have to contend with all kinds of animals and insects on their journey home across the backyard. Disney comedy, with Rick Moranis, Marcia Strassman and Amy O’Neill.

Back to the Future (1985) ITV London 4:45pm-7:00pm (2 hours 15 minutes)
Teenager Marty McFly travels back to the 1950s in a time machine built by his eccentric inventor friend. The return journey proves tricky enough, but he also accidentally alters the sequence of events that led to his parents falling in love – and has to persuade his future dad to win his mother’s heart, or he will never be born. Sci-fi comedy adventure, starring Michael J Fox, Christopher Lloyd, Lea Thompson and Crispin Glover.

Back to the Future T-Shirts

Lara Croft: Tomb Raider – The Cradle of Life (2003) Syfy 5:30pm-8:00pm (2 hours 30 minutes)
The daredevil heroine returns on a new quest, this time to search the world for the legendary Pandora’s Box. However, a devious scientist is determined to get his hands on it first and realise his cunning scheme to harness the box’s power as a deadly weapon. Action adventure sequel, starring Angelina Jolie, Gerard Butler, Ciaran Hinds, Chris Barrie and Djimon Hounsou.

City Slickers (1991) Sky Movies Comedy HD 6:00pm-8:00pm (2 hours)
Three middle-aged men take a break from the rat race and their mid-life crises to join a two-week cattle drive from New Mexico to Colorado. Together with a bunch of fellow urbanites, they find the going much tougher than expected, and it is down to a real-life cowboy to whip them into shape. Comedy adventure, starring Billy Crystal, Daniel Stern, Bruno Kirby and Jack Palance, who won an Oscar for his performance as grizzled trail boss Curly.

Firefox (1982) Channel 5 6:35pm-9:00pm (2 hours 25 minutes)
A former US Air Force pilot comes out of retirement for a top-secret mission – to go undercover behind the Iron Curtain and steal a hi-tech Soviet fighter plane that is invisible to radar and equipped with a thought-controlled weapons system. Cold War action adventure, directed by and starring Clint Eastwood. With Freddie Jones, David Huffman and Warren Clarke.

E.T.: The Extra-Terrestrial (1982) ITV2 6:55pm-9:15pm (2 hours 20 minutes)
A lonely boy befriends an alien who has been left stranded on Earth. The two develop a psychic connection as the boy helps the extraterrestrial to contact his own people and call for rescue. However, living on Earth starts to have a devastating effect on the visitor’s health, and a government operative is determined to capture him for study. Steven Spielberg’s sci-fi fantasy, starring Henry Thomas, Drew Barrymore, Dee Wallace and Peter Coyote.

E.T T-Shirts

The Day the Earth Stood Still (2008) Film4 7:00pm-9:00pm (2 hours)
An alien arrives on Earth, accompanied by an awesomely powerful robot, on a fateful mission – to decide if the human race deserves to continue – and if not, to wipe it out. The visitor is imprisoned in a military facility, but a scientist helps him escape, hoping to prove that mankind is worth saving. Sci-fi drama remake, starring Keanu Reeves and Jennifer Connelly.

Fun Fact: Keanu Reeves recorded the line “Klaatu barada nikto” twice, and one recording was played backward and spliced with the other (which was left normal) to make the overall dialog sound more otherworldly.

Independence Day (1996) E4 8:00pm-10:50pm (2 hours 50 minutes)
A fleet of huge flying saucers launches a devastating and unprovoked attack on Earth. As survivors try to flee the seemingly unstoppable alien invaders, the courageous US president, an ace pilot and a computer genius come up with a plan to take the fight to the enemy and save the human race. Roland Emmerich’s sci-fi adventure, starring Will Smith, Bill Pullman, Jeff Goldblum, Mary McDonnell, Randy Quaid, Robert Loggia and Harry Connick Jr.

National Lampoon’s European Vacation (1985) ITV4 9:00pm-11:00pm (2 hours)
The disaster-prone Griswolds appear on a TV game show, and through a happy accident, end up winning a holiday touring Europe. The trip takes them to Britain, France and Germany, causing mayhem wherever they go, while the final destination in Rome leads to a run-in with a gang of thieves. Comedy sequel, starring Chevy Chase and Beverly D’Angelo

SUNDAY 13th September

.
Problem Child
(1990) ITV London 11:45am-1:15pm (1 hour 30 minutes)
When a couple seek to adopt a child from an orphanage, the administrator sees the chance to rid himself of the bane of his existence – an uncontrollable youngster who causes chaos and destruction wherever he goes. Comedy, starring John Ritter, Amy Yasbeck, Jack Warden, Peter Jurasik and Michael Oliver.

The Hunt for Red October (1990) Film4 1:00pm-3:40pm (2 hours 40 minutes)
A Soviet submarine commander creates an international crisis by piloting his experimental nuclear vessel, which is invisible to sonar, toward the American coast. The US and Russian navies think he is planning to attack and set out to destroy the submarine, but a CIA analyst suspects he intends to defect to the West. Cold War thriller, based on Tom Clancy’s novel, starring Sean Connery, Alec Baldwin and James Earl Jones.

Sweet November (2001) ITV2 2:35pm-4:55pm (2 hours 20 minutes)
A generous-hearted woman takes a new lover every month so she can iron out his character defects, make him a better man and then put him back into circulation. She even thaws the cold heart of a steely businessman, who falls in love with her – but then discovers why their time together can only be fleeting. Romantic drama, starring Keanu Reeves, Charlize Theron, Jason Isaacs and Frank Langella.

Fun Fact: The footage of the radio-controlled submarine under the water was taken from The Hunt for Red October (1990).

Iron Man (2008) Film4 3:40pm-6:10pm (2 hours 30 minutes)
Arms manufacturer Tony Stark is taken hostage by a terrorist group and realises the weapons his company build have been falling into the wrong hands. Using his engineering skills to construct a hi-tech armoured suit, he manages to escape and then puts the technology to good use in the fight against evil around the world. Superhero adventure, starring Robert Downey Jr, Jeff Bridges, Gwyneth Paltrow and Terrence Howard.

Iron Man T-Shirts

Sabrina the Teenage Witch (1996) 5* 4:05pm-6:00pm (1 hour 55 minutes)
A 16-year-old girl is sent by her parents to live with her two aunts, where she discovers she has inherited amazing powers which may be able to make her every wish come true. However, she struggles to keep them secret from her friends. Supernatural comedy, which led to a TV series, starring Melissa Joan Hart, Ryan Reynolds and Sherry Miller.

Edward Scissorhands (1990) E4 5:30pm-7:35pm (2 hours 5 minutes)
A reclusive genius creates a boy but dies before completing him, leaving his brainchild with scissor-like blades in place of hands. A kindly woman from a nearby suburb takes pity on the lonely figure and welcomes him into her home. He quickly becomes a hit in the neighbourhood – but then his new friends start to turn against him. Tim Burton’s fantasy, starring Johnny Depp, Winona Ryder, Dianne Wiest and Vincent Price.

Edward Scissorhands Merchandise

Bean (1997) ITV2 7:10pm-9:00pm (1 hour 50 minutes)
The hapless fool is employed as a security guard for a British art gallery and is sent to Los Angeles to bring back a famous painting. Unfortunately, he finds himself mistaken for a renowned art professor and invited to make an important presentation. Mel Smith’s British comedy, starring Rowan Atkinson, Burt Reynolds, Peter MacNicol, John Mills, Peter Capaldi and June Brown.

Mr Bean T-Shirts

Quadrophenia (1979) ITV4 11:00pm-1:25am (2 hours 25 minutes)
A teenager in 1960s London is unhappy with his lot in life, but believes he has found a place to belong in the mod subculture and their feud with the rival rockers. As the mods gather in Brighton for a weekend that turns to violence, his naive vision of the world is cruelly shattered. Drama based on the Who album, starring Phil Daniels, Leslie Ash, Sting and Ray Winstone.

Whatever you’re up to this weekend, make sure you read the signs and always use the cutlery from the outside inwards.

xoxo